A 49-year-old female asked:
Disclaimer

i have had a headach four 7 days on my left side of my head right behind my eye . it starts right when i wack up and it gets hurting more every hour in tell i take 4 advil and lay down and put ice on it for hours and then that does not work all the time .

1 doctor answer
Dr. Joy Jackson
18 years experience Family Medicine
First : First of all vodka and advil (ibuprofen) is a dangerous combination.This could adversely affect your liver and could cause liver damage and possibly failure which could be lethal. The maximum amount of advil (ibuprofen) is 3200mg/day and no more than 800mg every 6 hours. An over the counter advil (ibuprofen) tab is 200mg. As far as your headache goes, if it has been present for 7 days then this definitely warrants a medical evaluation. It sounds like a cluster headache. Your doctor will be able to tell you what their diagnosis is after a complete evaluation and give you appropriate treatment. Best of luck.
Answered on Oct 3, 2016
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 33-year-old female asked:
Dr. Brijesh Chandwani
10 years experience Pain Management
Headaches : It seems your headaches aren't completely responding to ibuprofen. Try using some caffeine along with the ibuprofen. Call your pcp and talk about it.
A 25-year-old female asked:
Dr. LINDILE SOGA
Specializes in
Headache is a nons : Headache is a a nonspecific symptom of many conditions, influenzas being among the commonest at this time of the year . If it doesn’t settle on the me ... Read More
1
1 thank
A 31-year-old female asked:
Dr. Justin Greiwe
11 years experience Allergy and Immunology
Avoid triggers: Avoid triggers until seen by doctor if headaches are bad. Made sure you are well hydrated with water as this can sometimes contribute to headaches. Ag ... Read More
1
1 thank
A 18-year-old female asked:
Dr. Walter Husar
32 years experience Neurology
Migraine Headache: What you are describing is most likely a migraine in someone in your age group. Zofran (ondansetron) will help nausea. I would recommend until you s ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month